# SDR FDEA202205121189

- Difficulty date: May 12, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 272T00378
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT FAIRING OUTBD SIDE, 1EA HYD RESERVOIR PRESSURIZATION LINE CLAMP   ATTACH BRACKET IS CRACKED AT APPROX NAC STA 327 REMOVED & REPLACED #2 PYLON AFT FAIRING OUTBD SIDE, 1EA HYD RESERVOIR   PRESSURIZATION LINE CLAMP ATTACH BRACKET IAW B767 SRM 51-40-02 AND BAC DWG   272T0037 REV-
